| Catalog Number |
SRX-285 |
| Medical Device Problem Code |
Device Appears to Trigger Rejection (1524)
| Health Effect - Clinical Code |
Capsular Contracture (1761)
| Date of Event |
04/15/2023
Type of Reportable Event
Serious Injury
Additional Manufacturer Narrative
Continued e.1.Address line 1: (b)(6).A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.The event of "capsular contracture" is a physiological complication and analysis of the device generally does not assist allergan in determining a probable cause for this event.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: capsular contracture, baker grade iv.
Event or Problem Description
Healthcare professional reported via company representative right side capsular contracture baker grade iv.Device has been explanted and replaced.
Additional Manufacturer Narrative
Device evaluation: visual analysis of the photographs identified: ¿ capsular contracture : unable to observe as it is a medical event that is not related to the device.No additional observations.No further actions are required since no issue in the manufacturing of the device is observed.
Event or Problem Description